• question-icon

    Is enema effective for treating constipation despite taking Duphalac and Cremafin?

default
Posted on Wed, 27 Sep 2017 in General Health
Question: For severe constipation when medicines like Duphalac and cremafin are not providing any comfort is it alright to go for enema?
doctor
Answered by Dr. Deepti Verma 12 minutes later
Brief Answer:
Fiberlact

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
You can take Fiberlact powder 2 tsf in one glass of water twice a day for 2-3 days.
If it do not relieves the constipation, then you can go for enema.
However, enema can induce preterm labour in rare situations, so get in touch with your OBGYN as soon as you have any pain in the abdomen or discharge from vagina.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Maternal and fetal medicine specialist
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Deepti Verma 31 minutes later
I am 8 weeks pregnant and today itself I went through enema. Just wanted to understand if it is safe for my condition or I should take second opinion and also what can I do to reduce it's effects?
doctor
Answered by Dr. Deepti Verma 17 hours later
Brief Answer:
Repeated enema not advisable

Detailed Answer:
Hi dear, Repeated enema is advisable in pregnancy.
You should take high fibre diet, plenty of fluids,and cremaffin for 2 weeks.
If problem persists, then you should consult a gastroenterologist for proper diagnosis and get further treatment accordingly.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Duphalac

doctor1 MD

Hi my daughter is 14 months old and she has developed anal fissure for which the doctor prescriped a laxative as well as duphalac for avoiding...

doctor1 MD

I have stomach ache for few weeks now (specificaly after emptying the bowels). Doctor suggested it is gastrities and prescribed neksium , gellusil...

doctor1 MD

Hello doctor,sys my father has been going through a series of ailments like kidney,liver , heart. Yesterday he got discharged from the hospital...

doctor1 MD

SIR I AM SUFFERING FROM MAJOR CONSTIPATION FROM CHILDHOOD AND DUE TO THIS SEVERE GAS IS FORMED AND WHICH LEADS TO SEVERE HEADACHE AND NAUSEA AND...

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at...

doctor1 MD

Hi Doctor, My wife is suffering from constipation after delivery and it has been 6 months postpartum. It started 2 weeks after the delivery. She is...

Get personalised answers from verified doctor in minutes across 80+ specialties

127 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2